T Nation

Estrogen High, Won't Have AI Until Later This Week

I take 80mg test Monday morning and Thursday evening. My lab showed estrogen to be at 35 on the trough.Doc increased to 3x per week instead of 2 of .125mg anastrozole. I don’t have any AI left and ordered some however I won’t be able to pick it till later this week.

I’ve had an injection today and estrogen will get higher. I’m feeling emotional and don’t usually lol. It’s like an anxiety/crying spell. Very weird I hate it. I also felt chest sensitivity this morning as well. I remember it was similar back when I was only on test and didn’t take AI yet. Anyone else relate?

Is there anything I can do the next 3 days?

I’m almost thinking of asking my bro inlaw for some who takes gear but I don’t want to let him know I go to a rejuvenation called Defy when he asks why. His are 2mg tabs too so very tempting knowing symptoms would disappear almost immediately.

Drop your test dose if you feel the need to take an AI. 35 is not a high E2 reading.

If 35 is not high in your opinion, what is? I was at 42 in my first tests on 140mg a week and 2x.125 Anastrozole. I dropped down to 100mg and was going to drop my AI.
Although I think it’s possible, maybe even likely, that HCG has been/is causing some of the chest issues I’m experiencing.

Depends on your total T. I think there are some ratios floating around but def nothing exact.

My total T is 887 ng/do and free is 23.5. are.you saying compared to E2 being 35 than my symptoms are most likely from something else?

Are you saying that you havent even missed a dose of anastrazole yet and you are already feeling high E2 sides creeping in?

I’ve missed 2 doses actually.

The symptoms may indeed be of rising E2 but there are no inherent problems with E2 rising and given some time (months) it will settle down.

Common side effects of anastazole:

  • constipation,
  • diarrhea,
  • nausea,
  • [vomiting]
  • upset stomach,
  • [loss of appetite]
  • body aches and pains
  • breast swelling/tenderness/pain,
  • headache,
  • [dry mouth]
  • scratchy or [sore throat]
  • increased cough,
  • dizziness,
  • trouble sleeping (insomnia),
  • tiredness,
  • weakness
  • flushing and sweating
  • hair thinning,
  • weight changes,
  • depression,
  • mood changes,

I stabilized quite a bit after 2 months E2 symptom wise. I did pop an Anastrozole last night because I was having a little sensitivity in my nipples (they were crunchy … sorry, best way I can describe it). I had gone into TRT with moderate gynecomastia (not the hard tight lump kind, the more fatty looking kind) so I’m less worried about it because I’m probably getting all of that sh1t sucked and pulled out of there this spring. It has been a problem for me for years. I think Finasteride was the culprit for me 20 years ago and maybe some other drugs prescribed by well meaning doctors that looking back have done more to harm me than anything.